Dynamics of a two sex population with gestation period

Volume 27 / 2000

Giorgio Busoni, Andrzej Palczewski Applicationes Mathematicae 27 (2000), 21-34 DOI: 10.4064/am-27-1-21-34


We investigate a mathematical model of population dynamics for a population of two sexes (male and female) in which new individuals are conceived in a process of mating between individuals of opposed sexes and their appearance is postponed by a period of gestation. The model is a system of two partial differential equations with delay which are additionally coupled by mathematically complicated boundary conditions. We show that this model has a global solution. We also analyze stationary ('permanent') solutions and show that such solutions exist if the model parameters satisfy two nonlinear relations.


  • Giorgio Busoni
  • Andrzej Palczewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image